# SDR 02FDEA00231

- Difficulty date: April 6, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 34,515 hours, 16,130 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

SEVERAL COMPRESSOR STALLS ON NR 1 ENGINE FL350.  NO OTHER PARAMETERS NOTED.  BLED ENG AND SLOWLY BROUGHT POWER BACK IN.  REMOVED AND REPLACED NR 1 ENGINE AFTER NUMEROUS PARTS REPLACED.
